# SDR CALA2025091909051

- Difficulty date: September 18, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N17583
- Make and model: Boeing 737-9
- Aircraft serial: 43520
- Aircraft time: 3,559 hours, 1,149 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454052
- Part serial: 20353
- Condition: Dirty
- Location: Rt Recirc
- Part time: 3,554 hours, 1,148 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WEIRD ODOR COMING OUT OF PACKS,  INITIAL ENTRY INTO CABIN WITH PAX ON BOARD AND PACKS OPERATING  INDICATES MODERATE ACIDIC-RUBBER LIKE ODOR.  RECIRC FAN SYSTEMS AND ETC.   REMOVED FORWARD CARGO COMPARTMENT AFT BULKHEAD LINER REMOVAL AND FOUND ODOR COMING FROM RT RECIRC FAN.  REMOVED AND REPLACED RT RECIRCULATION FAN IAW 21-25-02.  REMOVED AND REPLACED RT RECIRCULATION FAN  REF AMM 21-25-02.  OPS CHECK OK FAN WORKS NO LEAKS.
